MathSciNet Relay Station
MathSciNet bibliographic data
MR929547 (89e:65146) 65Q05 (39A10 65G05)
Olver, F. W. J. Error bounds for linear recurrence relations. Math. Comp. 50 (1988), no. 182, 481–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement